# SDR CALA2024080602165

- Difficulty date: July 26, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 113,303 hours, 24,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5391U182
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION FORMING AROUND NUTPL ATES ON LOWER SIDE OF ALC RT TRANSITION ANGLE FLOOR TO SLOPING SIDE WALLS, BS 1300 TO 1360 RBL 24.   REMOVED AND REPLACED DAMAGED ALC RT TRANSITION PANEL BS 1300-1360 WITH NEW P/N  146N5391U182 IAW SRM 51-40-02 PARA 4 AND 7. SEE AMES NON ROUTINE 173487-0100-0094 FOR PARTIAL WORK ACCOMPLISHED AND DETAILS.
